| Model Number |
3040 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/03/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a pressure gauge abnormality occurred.A 26 encore inflation device was selected for use.However, during the procedure, an abnormality on the pressured gauge was noted.The procedure was completed with a different device.No patient complications were reported.
Event or Problem Description
It was reported that a pressure gauge abnormality occurred.A 26 encore inflation device was selected for use.However, during the procedure, an abnormality on the pressured gauge was noted.The procedure was completed with a different device.No patient complications were reported.It was further reported that the gauge needle did not move when pressure was applied.